# SDR UALA2010052701830

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 48,380 hours, 13,490 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: 738
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT HYD FLUID LOSS, FLIGHT DIVERTED.  FOUND EVIDENCE OF METAL IN PUMP. ACP'D SYS FLUSH FOUND NR 1 EDP LEAKING FROM DRAIN. REPLACED NR1 EDP. LEAK CHECKED LT EDP DUE TO REPLACEMENT. RAN ENG. NO LEAKS AT EDP AND FILTER MODULES.
